# SDR DALA1128550185

- Difficulty date: April 22, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 75,691 hours, 11,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 34ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT ON SEAT 34AB FOUND DAMAGED, MAINTENANCE REPLACED THE LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL.
